# SDR DALA2015090707873

- Difficulty date: September 10, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 59,691 hours, 22,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND FRAME SHEAR TIE, BS 620, STRINGERS 17 - 18L DENTED.
